Facebook Pixel

Took Plan B the last day of my period, now my period is delayed? 3 negative pregnancy tests?

By May 10, 2015 - 12:06pm
Rate This

I lost my virginity (I'm 19) on April 3rd, which is what I thought would be the last day of my period, and it wasn't considering I bled on his sheets. He was in me for a very brief period of time and just to be safe, we got an emergency contraceptive pill the next morning, which I took within 6-7 hours after sex. He didn't finish inside me, and he used a condom for the rest, but we wanted to be safe. I was a virgin, so I had never used EC's or birth control before, I had sex again April 4th, and he used a condom the entire time. He is sure it didn't rip, and I bled on his sheets although I didn't bleed from my period that day. I didn't think until now that it may have been due to the EC. I then had sex again April 10th, and he used a condom, but was in me very briefly without one, and he didn't finish that night (he recalls waking up with "blue balls"). He also was never in me for more than a minute at a time because not only am I inexperienced, but I also have a lack of sexual arousal due to my clinical depression, at least according to my therapist. It is now May 10th, and I've taken 3 pregnancy tests last week.My period on average comes the 8th-10. The last one I took was May 8th, it was my first urine as soon as I woke up, and like the other two tests, it was negative. I'm still very scared and will probably buy another pack of tests this week just to be sure, but could this just be the emergency contraceptive?I've heard that it is pretty hostile on your menstrual cycle. Also, I got my period very early last month (April), before I had even had sex or have taken plan b. Also, I began smoking in February and did it more heavily throughout March and April, and I also have been incredibly stressed out about this "scare" on top of finals (I'm a college student) and having moved back home for the summer.

Add a Comment1 Comments


Hello and thank you for sharing your question.

A normal side effect of Plan B is a disrupted cycle.  Other side effects also mirror pregnancy.  Since you used protection each time and he never ejaculated into your vagina during penetration there is no chance of pregnancy.

Other factors effecting your cycle may be stress or hormonal imbalances.  An irregular period is usually no cause for alarm.  The only time when it is necessary to have a regular cycle is if you are trying to get pregnant or you have severe negative symptoms related to your cycle such as debilitating pain.


May 10, 2015 - 7:31pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!